Skip to Main content Skip to Navigation
Journal articles

Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain

Lionel Rosier 1, 2 Bing-Yu Zhang 
2 CORIDA - Robust control of infinite dimensional systems and applications
IECN - Institut Élie Cartan de Nancy, LMAM - Laboratoire de Mathématiques et Applications de Metz, Inria Nancy - Grand Est
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00149689
Contributor : Lionel Rosier Connect in order to contact the contributor
Submitted on : Monday, May 28, 2007 - 10:57:32 AM
Last modification on : Saturday, June 25, 2022 - 7:45:23 PM

Identifiers

  • HAL Id : hal-00149689, version 1

Collections

Citation

Lionel Rosier, Bing-Yu Zhang. Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (3), pp.927-956. ⟨hal-00149689⟩

Share

Metrics

Record views

105